Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Amar - L. R. Berrone - R. Gianni

A non local quantitative characterization of ellipses leading to a solvable differential relation

created by amar on 12 Dec 2006
modified on 17 Mar 2010

[BibTeX]

Published Paper

Inserted: 12 dec 2006
Last Updated: 17 mar 2010

Journal: J. Inequal. in Pure & Appl. Math.
Volume: 9
Number: 4
Pages: 14 pp.
Year: 2008


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1